# SDR 95ZZZX538

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120GP
- Make and model: Beech 1900C
- Aircraft serial: UC59
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: B140048
- Condition: Loose
- Location: Lt Upper Cowl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3223 - DEPARTING, HAD THE LT COWL OUTBOARD SIDE COME UNLATCHED.  AIRCRAFT RETURNED TO CLE WHERE GPX MAINTENANCE INSPECTED THE COWL AND LATCH MECHANISM WITH NO DISCREPANCIES NOTED.  COWL WAS SECURED AND AIRCRAFT WAS RETURNED TO SERVICE.
